RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lewy, Hans

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:461
Abstract pages:2822
Full texts:1464

http://www.mathnet.ru/eng/person24557
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/113580

Publications in Math-Net.Ru
1971
1. H. Lewy, “Generalization of a theorem on the spatial angle”, Uspekhi Mat. Nauk, 26:2(158) (1971),  199–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:2 (1971), 131–137
1948
2. H. Lewy, “On the non-vanishing of the Jacobian in certain one-to-one mappings”, Uspekhi Mat. Nauk, 3:2(24) (1948),  216–219  mathnet  mathscinet
3. H. Lewy, “A riori limitations for solutions of Monge-Ampére equations”, Uspekhi Mat. Nauk, 3:2(24) (1948),  191–215  mathnet  mathscinet
1941
4. R. Courant, K. Friedrichs, H. Lewy, “On difference equations of mathematical physics”, Uspekhi Mat. Nauk, 1941, 8,  125–160  mathnet
5. H. Lewy, “On the analyticity of the solutions of elliptic differential equations”, Uspekhi Mat. Nauk, 1941, 8,  100–106  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019